# SDR ASOA2016030114645

- Difficulty date: March 1, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGERNCY EXIT SIGN COVER CRACKED SEAT 1A.  REMOVED EMERGENCIES EXIT SIGN AT SEAT IA IAW AMM 35-51-05-000-801, A13. INSTALLED NEW EMERGENCY EXIT SIGN AT SEAT 1A IAW AMM 33-51-05-400-801 A13.
